Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 6

All articles in this issue are freely accessible.

The Weierstrass approximation theorem and a characterization of the unit circle
J. Bochnak and W. Kucharz.
Proc. Amer. Math. Soc. 127 (1999), 1571-1574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653417
Existence of unliftable modules
David A. Jorgensen.
Proc. Amer. Math. Soc. 127 (1999), 1575-1582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476141
Binomial free resolutions for normal toric surfaces
Vesselin Gasharov and Irena Peeva.
Proc. Amer. Math. Soc. 127 (1999), 1583-1588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485475
Cyclic torsion of elliptic curves
Tetsuo Nakamura.
Proc. Amer. Math. Soc. 127 (1999), 1589-1595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476380
Average root numbers in families of elliptic curves
Ottavio G. Rizzo.
Proc. Amer. Math. Soc. 127 (1999), 1597-1603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641093
On the irrationality of a certain $q$ series
Peter B. Borwein and Ping Zhou.
Proc. Amer. Math. Soc. 127 (1999), 1605-1613
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1485462
Elements of provable high orders in finite fields
Shuhong Gao.
Proc. Amer. Math. Soc. 127 (1999), 1615-1623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487368
On a theorem of Scott and Swarup
Mahan Mitra.
Proc. Amer. Math. Soc. 127 (1999), 1625-1631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1610757
Presentation of critical modules of GK-dimension 2 over elliptic algebras
K. Ajitabh and M. Van den Bergh.
Proc. Amer. Math. Soc. 127 (1999), 1633-1639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485455
Infinite-dimensional Lie algebras of generalized Block type
J. Marshall Osborn and Kaiming Zhao.
Proc. Amer. Math. Soc. 127 (1999), 1641-1650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486746
Automatic extensions of local regularized semigroups and local regularized cosine functions
Sheng Wang Wang and Ming Chu Gao.
Proc. Amer. Math. Soc. 127 (1999), 1651-1663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1600157
On upper bounds for high order Neumann eigenvalues of convex domains in Euclidean space
Pawel Kröger.
Proc. Amer. Math. Soc. 127 (1999), 1665-1669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486739
Norm of convolution by operator-valued functions on free groups
Artur Buchholz.
Proc. Amer. Math. Soc. 127 (1999), 1671-1682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476122
The Furuta inequality with negative powers
Kôtarô Tanahashi.
Proc. Amer. Math. Soc. 127 (1999), 1683-1692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476395
The unilateral shift and a norm equality for bounded linear operators
C.-S. Lin.
Proc. Amer. Math. Soc. 127 (1999), 1693-1696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487321
Composition operators: Hyperinvariant subspaces, quasi-normals and isometries
Bruce A. Cload.
Proc. Amer. Math. Soc. 127 (1999), 1697-1703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476125
On symmetry of discrete polynomial hypergroups
Marc-Olivier Gebuhrer and Ryszard Szwarc.
Proc. Amer. Math. Soc. 127 (1999), 1705-1709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476129
Existence of many positive solutions of semilinear elliptic equations on an annulus
Zhi-Qiang Wang and Michel Willem.
Proc. Amer. Math. Soc. 127 (1999), 1711-1714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476398
Injective factorization of holomorphic mappings
Manuel González and Joaquín M. Gutiérrez.
Proc. Amer. Math. Soc. 127 (1999), 1715-1721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1610897
Extremal points of a functional on the set of convex functions
T. Lachand-Robert and M. A. Peletier.
Proc. Amer. Math. Soc. 127 (1999), 1723-1727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646197
Finite-dimensional right ideals in some algebras associated with a locally compact group
M. Filali.
Proc. Amer. Math. Soc. 127 (1999), 1729-1734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473666
On Eisenstein series and $∑_{m,n=-∞}^{∞} q^{m^{2}+mn+2n^{2}}$
Heng Huat Chan and Yao Lin Ong.
Proc. Amer. Math. Soc. 127 (1999), 1735-1744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1600120
An extension of the integral test
Ana Lía Durán and Ricardo Estrada.
Proc. Amer. Math. Soc. 127 (1999), 1745-1751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1610952
On the asymptotic stability in functional differential equations
A. O. Ignatyev.
Proc. Amer. Math. Soc. 127 (1999), 1753-1760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636954
Support functionals and smooth points in abstract $M$ spaces
Wang Baoxiang and Wang Tingfu.
Proc. Amer. Math. Soc. 127 (1999), 1761-1770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487344
Bimodules over nest algebras and Deddens’ theorem
I. Todorov.
Proc. Amer. Math. Soc. 127 (1999), 1771-1780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637440
An interpolation theorem related to the a.e. convergence of integral operators
Alexander Kiselev.
Proc. Amer. Math. Soc. 127 (1999), 1781-1788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476143
On the tangential interpolation problem for matrix-valued $\mathbf{H}_{2}$-functions of two variables
D. Alpay and V. Bolotnikov.
Proc. Amer. Math. Soc. 127 (1999), 1789-1799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476113
Invariant manifolds of hypercyclic vectors for the real scalar case
Juan P. Bès.
Proc. Amer. Math. Soc. 127 (1999), 1801-1804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485460
On the eigenvalue ratio for vibrating strings
Min-Jei Huang.
Proc. Amer. Math. Soc. 127 (1999), 1805-1813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621941
On the excess of sets of complex exponentials
Nobuhiko Fujii, Akihiro Nakamura and Ray Redheffer.
Proc. Amer. Math. Soc. 127 (1999), 1815-1818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476126
The Cremmer-Gervais solution of the Yang-Baxter equation
Timothy J. Hodges.
Proc. Amer. Math. Soc. 127 (1999), 1819-1826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621937
Accelerations of Riemannian quadratics
Lyle Noakes.
Proc. Amer. Math. Soc. 127 (1999), 1827-1836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486744
A central limit theorem for Markov chains and applications to hypergroups
Léonard Gallardo.
Proc. Amer. Math. Soc. 127 (1999), 1837-1845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476127
Remarkable asymmetric random walks
L. Mattner.
Proc. Amer. Math. Soc. 127 (1999), 1847-1854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487326
Bousfield localizations of classifying spaces of nilpotent groups
William G. Dwyer, Emmanuel Dror Farjoun and Douglas C. Ravenel.
Proc. Amer. Math. Soc. 127 (1999), 1855-1861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646308
Function algebras and the lattice of compactifications
Franklin Mendivil.
Proc. Amer. Math. Soc. 127 (1999), 1863-1871
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487330
Homogeneity and the disjoint arcs property
Pawe\l{} Krupski.
Proc. Amer. Math. Soc. 127 (1999), 1873-1876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476144
The transversal homoclinic points are dense in the codimension-$1$ Hénon-like strange attractors
Yongluo Cao.
Proc. Amer. Math. Soc. 127 (1999), 1877-1883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487360